It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-31-2008, 10:27 AM   #1
Newbie
(female)
 
Join Date: Aug 2008
Location: Bel Air, Maryland
Posts: 3
pugsnkisses HB User
Please read-seeing things on meds..

Hi, I just started taking Seroquel 100 mg a couple of days ago, I also take Lamictal 200mg for the past 2 months. Yesterday after taking the Seroquel I felt very high I was in space. I also started to see things. objects changing shapes. Has anyone else had this happen? Should I give Seroquel a chance or stop taking it. I know no is a doctor I just want to know what you think. I will be calling my pdoc on Tuesday. Thanks for the help..
__________________
April Pugsandkisses..

 
Old 08-31-2008, 06:21 PM   #2
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,070
katlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB User
Re: Please read-seeing things on meds..

I would definitely let your pdoc know about these changes, honestly I've never heard of this type of side effect with this combo of meds. I take both and have been up to 450mg. of Seroquel and 300mgs of Lamictal. The Seroquel normally has the exact opposite effect of people, and the Lamictal has the more agitating effect.

Good luck and let us know what your pdoc says.

 
Sponsors Lightbulb
   
Old 08-31-2008, 09:02 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2005
Posts: 1,916
seaturtle HB User
Re: Please read-seeing things on meds..

I've never heard of that reaction to Seroquel. I think it'd be more likely to be the Lamictal.
Note: I don't know this. It's just a guess.

If the hallucinations began only with initiation of the meds, I think there's your answer.
Can you call your p/doc's office and ask someone on call? That's what I would do.

Have you had this before? It can also be one of the symptoms of bp.

Let us know how you're doing.
Seaturtle

 
Old 09-01-2008, 10:31 AM   #4
Senior Member
(female)
 
Join Date: Apr 2008
Location: US
Posts: 262
Bunnylover HB User
Re: Please read-seeing things on meds..

Yes, this happened to me with Geodon (similar drug)--totally undocumented effect, but turns out it has happened to about 60 people. Call your pdoc ASAP.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Significant Other Raped at 7(Please Read and Reply) JamieL2011 Mental Health 4 04-22-2010 07:40 PM
Please help with my back problem ELBOW2HEAD Back Problems 1 04-21-2010 05:23 AM
Begging for responses lonely58 Anxiety 26 04-03-2010 10:14 AM
Panic Attacks 10 Days After Quitting Marijuana PLEASE READ. Pez Dee Spencer Addiction & Recovery 11 12-08-2007 11:20 PM
Penna1979, Health_Freak Please Read MzTami Bowel Disorders 20 07-17-2005 10:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), ginger3130 (3)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!